BibTeX record journals/mst/Trotter76

download as .bib file

@article{DBLP:journals/mst/Trotter76,
  author    = {William T. Trotter},
  title     = {A Forbidden Subposet Characterization of an Order-Dimension Inequality},
  journal   = {Mathematical Systems Theory},
  volume    = {10},
  pages     = {91--96},
  year      = {1976},
  url       = {http://dx.doi.org/10.1007/BF01683266},
  doi       = {10.1007/BF01683266},
  timestamp = {Fri, 03 Jun 2011 16:02:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/Trotter76},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}